| Catalog Number |
78-40040 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Codes |
Deformity/ Disfigurement (2360); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
Event or Problem Description
It was reported that the implant fit very well on the posterior side, but left a small gap on the anterior side.